Hello and welcome to HealingWell. I identify with your issues as I am on Cymbalta and I have gained a lot of weight. I am weaning off the Cymbalta but just started and am doing it with the help of my P-doc.
When you stop Zoloft too rapidly a withdrawal syndrome may develop. Symptoms you may be experience are nausea, tremors, lightheadedness, muscle pains, weakness, insomnia, and anxiety. Most people coming off Zoloft have none of these symptoms, some people do have one or more. The symptoms may last 1-2 weeks but in some cases the symptoms gradually decrease over a period as long as a month. I would still recommend that you taper off this medication slowly under your doctor's supervision. Please talk with your own PCP for specific instructions.
Please remember I am not a professional. Let us know how you are doing.
Again a warm welcome and know we care.
Kitt, Moderator: Anxiety/Panic & Depression& GERD Forums*~*
Great responses. I am doing a med switch right now and I am feeling some withdrawal from the Cymbalta but so far I can handle it.
I went into the med change knowing I might run into some brick walls.
Take care and I hope you wean off slowly. I understand the wieght issue completely. I had the same thing happen on Cymbalta.